Alert archive / New York / Flash Flood Warnings in 1998
Flash Flood Warning 23, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 30, 1998, 8:30 PM EDT for Sullivan County, New York. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 1998, 8:30 PM EDT (00:30 UTC)
- Expired
- Jun 30, 1998, 10:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Binghamton, NY
- Area
- Whole counties
County Sullivan County, NY
The radar
The Albany radar (KENX), 113 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KBGM 010043 FFWBGM NYC105-010300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 830 PM EDT TUE JUN 30 1998 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE * FLASH FLOOD WARNING FOR... SULLIVAN COUNTY IN CENTRAL NEW YORK * UNTIL 1030 PM EDT * AT 830 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WITH TORRENTIAL RAIN HAVE MOVED EAST OF THE COUNTY. HOWEVER...SPOTTER REPORTS OF 2.5 TO 3.0 INCH RAINFALL AMOUNTS WITHIN A 90 MINUTE TIME PERIOD WERE RECEIVED ACROSS SOUTHERN PORTIONS OF THE COUNTY EARLIER THIS EVENING. MANY ROADWAYS IN AND AROUND MONTICELLO...INCLUDING A PORTION OF ROUTE 17...REMAIN CLOSED DUE TO HIGH WATER CONDITIONS. ANOTHER BATCH OF SHOWERS AND THUNDERSTORMS SHOULD EFFECT THE COUNTY BETWEEN 10 PM AND MIDNIGHT. THIS ADDITIONAL RAINFALL MAY KEEP WATER LEVELS ELEVATED. IF YOU LIVE NEAR A STREAM OR CREEK IN SULLIVAN COUNTY...BE PREPtARED TO MOVE QUICKLY TO HIGHER GROUND. DON'T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD! JUREWICZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 12:30 PM EDT, 8 hours earlier.
Area forecast discussion, Jun 30, 12:30 PM EDT, 8 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1230 PM EDT TUE JUN 30 1998 GOT THIS OUT EARLY SO WE CAN FOCUS ON THE RADAR AND AFTN CONVECTION. STRONG VORT MAX WILL SHOWN NICELY IN THE WATER VAPOR IMAGERY WILL MOVE INTO THE RGN THIS EVNG...FOLLOWED BY ANOTHER TWDS DAYBREAK. PLENTY OF TSRA DVLPNG OVER MI/ONTARIO WITH THIS FEATURE. WILL FCST LIKELY (70) POPS AND PUT EMPHASIS ON EVENING PD...THINK SOME ADNL ACTIVITY PSBL TWDS DAYBREAK AS THE 2ND VORT MAX MOVES IN. WILL KEEP IN ENHANCED WORDING IN FOR THE EVNG PLAYING UP THE FF THREAT. SVR THREAT ALSO THERE WITH SIG DRY PUNCH BUT IT APPEARS THAT HEATING WILL BE MARGINAL FOR SVR DVLPMNT. FF THREAT MAY ALSO BE WANING AS STORMS UPSTREAM MOVG AT A GOOD CLIP BUT WE'RE ALREADY PRIMED FROM THE +RA THIS MRNG AND IT WON'T TAKE MUCH TO CAUSE PRBLMS. INITIAL COORD WITH BUF/ALY AND ARE IN AGREEMENT. FOR TMRW WILL LEAVE IN CHC POPS FOR SHRA/TSRA AS 2ND SYSTEM WORKS THRU. FAIR SKIES OR BECOMING MAINLY CLEAR TMRW NGT. MOSTLY SUNNY FOR THURSDAY WHICH LOOKS TO BE A VERY NICE DAY. FWC TEMPS SEEM TO BE IN THE BALLPARK. WILL TRY TO GET ZONES OUT BEFORE 130. ANY OTHER THOUGHTS PLEASE CALL. .BGM...FLASH FLOOD WATCH TONIGHT. . BRADY
In the hours before
Local storm report, Jun 30, 5:11 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NEW YORK
511 PM EDT TUE JUN 30 1998
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 AM WARREN CENTER PA TORNADO
06/30/98 BRADFORD UNCONFIRMED BRIEF TORNADO
TOUCHDOWN
0230 PM FREMONT NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0235 PM BATH NY .88 INCH HAIL
06/30/98 STEUBEN BABCOCK ROAD OUTSIDE OF
BATH
0240 PM THURSTON NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN ON COUTNY ROUTE
11 BETWEEN BATH AND
RISINGVILLE
0255 PM CAMPBELL NY 2 INCH HAIL
06/30/98 STEUBEN
0300 PM CAMPBELL NY 1.75 INCH HAIL
06/30/98 STEUBEN
0305 PM CAMPBELL NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0325 PM HORSEHEADS NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0340 PM ELMIRA NY WIND DAMAGE
06/30/98 CHEMUNG TREES DOWN
0405 PM WAVERLY NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0410 PM ATHENS PA WIND DAMAGE
06/30/98 BRADFORD A FEW TREES DOWN
0415 PM CANTON PA WIND DAMAGE
06/30/98 BRADFORD TREE DOWN
0415 PM NICHOLS NY WIND DAMAGE
06/30/98 TIOGA TREES AND WIRES DOWNLocal storm report, Jun 30, 5:11 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NEW YORK
511 PM EDT TUE JUN 30 1998
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 AM WARREN CENTER PA TORNADO
06/30/98 BRADFORD UNCONFIRMED BRIEF TORNADO
TOUCHDOWN
0230 PM FREMONT NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0235 PM BATH NY .88 INCH HAIL
06/30/98 STEUBEN BABCOCK ROAD OUTSIDE OF
BATH
0240 PM THURSTON NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN ON COUTNY ROUTE
11 BETWEEN BATH AND
RISINGVILLE
0255 PM CAMPBELL NY 2 INCH HAIL
06/30/98 STEUBEN
0300 PM CAMPBELL NY 1.75 INCH HAIL
06/30/98 STEUBEN
0305 PM CAMPBELL NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0325 PM HORSEHEADS NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0340 PM ELMIRA NY WIND DAMAGE
06/30/98 CHEMUNG TREES DOWN
0405 PM WAVERLY NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0410 PM ATHENS PA WIND DAMAGE
06/30/98 BRADFORD A FEW TREES DOWN
0415 PM CANTON PA WIND DAMAGE
06/30/98 BRADFORD TREE DOWN
0415 PM NICHOLS NY WIND DAMAGE
06/30/98 TIOGA TREES AND WIRES DOWNLocal storm report, Jun 30, 7:05 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NEW YORK
705 PM EDT TUE JUN 30 1998
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 AM WARREN CENTER PA TORNADO
06/30/98 BRADFORD UNCONFIRMED BRIEF TORNADO
TOUCHDOWN
0840 AM GRAHAMSVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREE DOWN ON WIRES
0917 AM 5 E BARRYVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN
0230 PM FREMONT NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0235 PM BATH NY .88 INCH HAIL
06/30/98 STEUBEN BABCOCK ROAD OUTSIDE OF
BATH
0240 PM THURSTON NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN ON COUTNY ROUTE
11 BETWEEN BATH AND
RISINGVILLE
0255 PM CAMPBELL NY 2 INCH HAIL
06/30/98 STEUBEN
0300 PM CAMPBELL NY 1.75 INCH HAIL
06/30/98 STEUBEN
0305 PM CAMPBELL NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0325 PM HORSEHEADS NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0340 PM ELMIRA NY WIND DAMAGE
06/30/98 CHEMUNG TREES DOWN
0405 PM WAVERLY NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0410 PM ATHENS PA WIND DAMAGE
06/30/98 BRADFORD A FEW TREES DOWN
0415 PM CANTON PA WIND DAMAGE
06/30/98 BRADFORD TREE DOWN
0415 PM NICHOLS NY WIND DAMAGE
06/30/98 TIOGA TREES AND WIRES DOWN
0440 PM MAINE NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0445 PM ENDICOTT NY WIND DAMAGE
06/30/98 BROOME TREES DOWN. ALSO
WIDESPREAD STREET
FLOODING.
0450 PM JOHNSON CITY NY WIND DAMAGE
06/30/98 BROOME TREES DOWN
0510 PM 3 N KIRKWOOD NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0520 PM NICHOLSON PA WIND DAMAGE
06/30/98 WYOMING TREE DOWN ON ROUTE 11
0520 PM CLIFFORD PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ACROSS ROUTE
2023
0521 PM 5 S BRACKNEY PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ON ROUTE 167 IN
SILVER LAKE
0530 PM HONESDALE PA WIND DAMAGE
06/30/98 WAYNE TREES AND WIRES DOWN
ACROSS THE ENTIRE COUNTY
0540 PM 3 N KOONSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN IN UNION
TOWNSHIP
0545 PM 4 NE BERWICK PA WIND DAMAGE
06/30/98 LUZERNE TREE DOWN ON HOUSE IN
SALEM TOWNSHIP
0545 PM 3 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREES DOWN IN COVINGTON
TOWNSHIP
0555 PM LARKSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0555 PM 8 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREE DOWN ON I-380 NEAR
EXIT 6 IN GOULDSBORO
0555 PM CONYNGHAM PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0600 PM MONTICELLO NY
06/30/98 SULLIVAN *** 2 INJ ***
2 CHILDREN STRUCK BY
LIGHTNING. CONDITION
UNKNOWN.
0605 PM NANTICOKE PA WIND DAMAGE
06/30/98 LUZERNE POLE AND WIRES DOWN
0620 PM COCHECTON NY WIND DAMAGE T
06/30/98 SULLIVAN TREES AND WIRES DOWN ON
ROUTE 52Local storm report, Jun 30, 7:05 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NEW YORK
705 PM EDT TUE JUN 30 1998
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 AM WARREN CENTER PA TORNADO
06/30/98 BRADFORD UNCONFIRMED BRIEF TORNADO
TOUCHDOWN
0840 AM GRAHAMSVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREE DOWN ON WIRES
0917 AM 5 E BARRYVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN
0230 PM FREMONT NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0235 PM BATH NY .88 INCH HAIL
06/30/98 STEUBEN BABCOCK ROAD OUTSIDE OF
BATH
0240 PM THURSTON NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN ON COUTNY ROUTE
11 BETWEEN BATH AND
RISINGVILLE
0255 PM CAMPBELL NY 2 INCH HAIL
06/30/98 STEUBEN
0300 PM CAMPBELL NY 1.75 INCH HAIL
06/30/98 STEUBEN
0305 PM CAMPBELL NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0325 PM HORSEHEADS NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0340 PM ELMIRA NY WIND DAMAGE
06/30/98 CHEMUNG TREES DOWN
0405 PM WAVERLY NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0410 PM ATHENS PA WIND DAMAGE
06/30/98 BRADFORD A FEW TREES DOWN
0415 PM CANTON PA WIND DAMAGE
06/30/98 BRADFORD TREE DOWN
0415 PM NICHOLS NY WIND DAMAGE
06/30/98 TIOGA TREES AND WIRES DOWN
0440 PM MAINE NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0445 PM ENDICOTT NY WIND DAMAGE
06/30/98 BROOME TREES DOWN. ALSO
WIDESPREAD STREET
FLOODING.
0450 PM JOHNSON CITY NY WIND DAMAGE
06/30/98 BROOME TREES DOWN
0510 PM 3 N KIRKWOOD NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0520 PM NICHOLSON PA WIND DAMAGE
06/30/98 WYOMING TREE DOWN ON ROUTE 11
0520 PM CLIFFORD PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ACROSS ROUTE
2023
0521 PM 5 S BRACKNEY PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ON ROUTE 167 IN
SILVER LAKE
0530 PM HONESDALE PA WIND DAMAGE
06/30/98 WAYNE TREES AND WIRES DOWN
ACROSS THE ENTIRE COUNTY
0540 PM 3 N KOONSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN IN UNION
TOWNSHIP
0545 PM 4 NE BERWICK PA WIND DAMAGE
06/30/98 LUZERNE TREE DOWN ON HOUSE IN
SALEM TOWNSHIP
0545 PM 3 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREES DOWN IN COVINGTON
TOWNSHIP
0555 PM LARKSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0555 PM 8 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREE DOWN ON I-380 NEAR
EXIT 6 IN GOULDSBORO
0555 PM CONYNGHAM PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0600 PM MONTICELLO NY
06/30/98 SULLIVAN *** 2 INJ ***
2 CHILDREN STRUCK BY
LIGHTNING. CONDITION
UNKNOWN.
0605 PM NANTICOKE PA WIND DAMAGE
06/30/98 LUZERNE POLE AND WIRES DOWN
0620 PM COCHECTON NY WIND DAMAGE T
06/30/98 SULLIVAN TREES AND WIRES DOWN ON
ROUTE 52Local storm report, Jun 30, 8:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NEW YORK
821 PM EDT TUE JUN 30 1998
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 AM WARREN CENTER PA TORNADO
06/30/98 BRADFORD UNCONFIRMED BRIEF TORNADO
TOUCHDOWN
0840 AM GRAHAMSVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREE DOWN ON WIRES
0917 AM 5 E BARRYVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN
0230 PM FREMONT NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0235 PM BATH NY .88 INCH HAIL
06/30/98 STEUBEN BABCOCK ROAD OUTSIDE OF
BATH
0240 PM THURSTON NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN ON COUTNY ROUTE
11 BETWEEN BATH AND
RISINGVILLE
0255 PM CAMPBELL NY 2 INCH HAIL
06/30/98 STEUBEN
0300 PM CAMPBELL NY 1.75 INCH HAIL
06/30/98 STEUBEN
0305 PM CAMPBELL NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0325 PM HORSEHEADS NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0340 PM ELMIRA NY WIND DAMAGE
06/30/98 CHEMUNG TREES DOWN
0405 PM WAVERLY NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0410 PM ATHENS PA WIND DAMAGE
06/30/98 BRADFORD A FEW TREES DOWN
0415 PM CANTON PA WIND DAMAGE
06/30/98 BRADFORD TREE DOWN
0415 PM NICHOLS NY WIND DAMAGE
06/30/98 TIOGA TREES AND WIRES DOWN
0440 PM MAINE NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0445 PM ENDICOTT NY WIND DAMAGE
06/30/98 BROOME TREES DOWN. ALSO
WIDESPREAD STREET
FLOODING.
0450 PM JOHNSON CITY NY WIND DAMAGE
06/30/98 BROOME TREES DOWN
0510 PM 3 N KIRKWOOD NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0520 PM NICHOLSON PA WIND DAMAGE
06/30/98 WYOMING TREE DOWN ON ROUTE 11
0520 PM CLIFFORD PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ACROSS ROUTE
2023
0521 PM 5 S BRACKNEY PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ON ROUTE 167 IN
SILVER LAKE
0530 PM HONESDALE PA WIND DAMAGE
06/30/98 WAYNE TREES AND WIRES DOWN
ACROSS THE ENTIRE COUNTY
0535 PM BETHANY PA WIND DAMAGE
06/30/98 WAYNE TREE AND WIRES DOWN ON
ROUTE 670
0540 PM 3 N KOONSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN IN UNION
TOWNSHIP
0545 PM 3 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREES DOWN IN COVINGTON
TOWNSHIP
0545 PM 4 NE BERWICK PA WIND DAMAGE
06/30/98 LUZERNE TREE DOWN ON HOUSE IN
SALEM TOWNSHIP
0545 PM 3 E HAMLIN PA WIND DAMAGE
06/30/98 WAYNE TREES DOWN ROUTE 590
BETWEEN HAMLIN AND
LEDGEDALE
0550 PM 8 N BERWICK PA TORNADO
06/30/98 LUZERNE UNCONFIRMED TORNADO IN
HUNTINGTON TOWNSHIP. HOUSE
DAMAGED. SWATH OF DAMAGE.
FUNNEL CLOUD SIGHTED.
0555 PM LARKSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0555 PM 8 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREE DOWN ON I-380 NEAR
EXIT 6 IN GOULDSBORO
0555 PM CONYNGHAM PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0600 PM MONTICELLO NY
06/30/98 SULLIVAN *** 2 INJ ***
2 CHILDREN STRUCK BY
LIGHTNING. CONDITION
UNKNOWN.
0605 PM NANTICOKE PA WIND DAMAGE
06/30/98 LUZERNE POLE AND WIRES DOWN
0615 PM LACKAWAXEN PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN ALONG
ROUTE 590
0620 PM COCHECTON NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN ON
ROUTE 52
0620 PM BLOOMING GROVE PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN
0630 PM 8 W MILFORD PA WIND DAMAGE
06/30/98 PIKE SWATH OF TREES DOWN IN
DINGMAN TOWNSHIP NEAR
ROUTE 739
0640 PM JEFFERSONVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN
0640 PM MILFORD PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN
0640 PM DINGMANS FERRY PA WIND DAMAGE
06/30/98 PIKE TREES DOWN IN DELAWARE
TOWNSHIP
0645 PM MATAMORAS PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN.Local storm report, Jun 30, 8:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NEW YORK
821 PM EDT TUE JUN 30 1998
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0745 AM WARREN CENTER PA TORNADO
06/30/98 BRADFORD UNCONFIRMED BRIEF TORNADO
TOUCHDOWN
0840 AM GRAHAMSVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREE DOWN ON WIRES
0917 AM 5 E BARRYVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN
0230 PM FREMONT NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0235 PM BATH NY .88 INCH HAIL
06/30/98 STEUBEN BABCOCK ROAD OUTSIDE OF
BATH
0240 PM THURSTON NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN ON COUTNY ROUTE
11 BETWEEN BATH AND
RISINGVILLE
0255 PM CAMPBELL NY 2 INCH HAIL
06/30/98 STEUBEN
0300 PM CAMPBELL NY 1.75 INCH HAIL
06/30/98 STEUBEN
0305 PM CAMPBELL NY WIND DAMAGE
06/30/98 STEUBEN TREES DOWN
0325 PM HORSEHEADS NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0340 PM ELMIRA NY WIND DAMAGE
06/30/98 CHEMUNG TREES DOWN
0405 PM WAVERLY NY WIND DAMAGE
06/30/98 CHEMUNG TREES AND WIRES DOWN
0410 PM ATHENS PA WIND DAMAGE
06/30/98 BRADFORD A FEW TREES DOWN
0415 PM CANTON PA WIND DAMAGE
06/30/98 BRADFORD TREE DOWN
0415 PM NICHOLS NY WIND DAMAGE
06/30/98 TIOGA TREES AND WIRES DOWN
0440 PM MAINE NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0445 PM ENDICOTT NY WIND DAMAGE
06/30/98 BROOME TREES DOWN. ALSO
WIDESPREAD STREET
FLOODING.
0450 PM JOHNSON CITY NY WIND DAMAGE
06/30/98 BROOME TREES DOWN
0510 PM 3 N KIRKWOOD NY WIND DAMAGE
06/30/98 BROOME TREES AND POLES DOWN
0520 PM NICHOLSON PA WIND DAMAGE
06/30/98 WYOMING TREE DOWN ON ROUTE 11
0520 PM CLIFFORD PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ACROSS ROUTE
2023
0521 PM 5 S BRACKNEY PA WIND DAMAGE
06/30/98 SUSQUEHANNA TREE DOWN ON ROUTE 167 IN
SILVER LAKE
0530 PM HONESDALE PA WIND DAMAGE
06/30/98 WAYNE TREES AND WIRES DOWN
ACROSS THE ENTIRE COUNTY
0535 PM BETHANY PA WIND DAMAGE
06/30/98 WAYNE TREE AND WIRES DOWN ON
ROUTE 670
0540 PM 3 N KOONSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN IN UNION
TOWNSHIP
0545 PM 3 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREES DOWN IN COVINGTON
TOWNSHIP
0545 PM 4 NE BERWICK PA WIND DAMAGE
06/30/98 LUZERNE TREE DOWN ON HOUSE IN
SALEM TOWNSHIP
0545 PM 3 E HAMLIN PA WIND DAMAGE
06/30/98 WAYNE TREES DOWN ROUTE 590
BETWEEN HAMLIN AND
LEDGEDALE
0550 PM 8 N BERWICK PA TORNADO
06/30/98 LUZERNE UNCONFIRMED TORNADO IN
HUNTINGTON TOWNSHIP. HOUSE
DAMAGED. SWATH OF DAMAGE.
FUNNEL CLOUD SIGHTED.
0555 PM LARKSVILLE PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0555 PM 8 S MOSCOW PA WIND DAMAGE
06/30/98 LACKAWANNA TREE DOWN ON I-380 NEAR
EXIT 6 IN GOULDSBORO
0555 PM CONYNGHAM PA WIND DAMAGE
06/30/98 LUZERNE TREES DOWN
0600 PM MONTICELLO NY
06/30/98 SULLIVAN *** 2 INJ ***
2 CHILDREN STRUCK BY
LIGHTNING. CONDITION
UNKNOWN.
0605 PM NANTICOKE PA WIND DAMAGE
06/30/98 LUZERNE POLE AND WIRES DOWN
0615 PM LACKAWAXEN PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN ALONG
ROUTE 590
0620 PM COCHECTON NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN ON
ROUTE 52
0620 PM BLOOMING GROVE PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN
0630 PM 8 W MILFORD PA WIND DAMAGE
06/30/98 PIKE SWATH OF TREES DOWN IN
DINGMAN TOWNSHIP NEAR
ROUTE 739
0640 PM JEFFERSONVILLE NY WIND DAMAGE
06/30/98 SULLIVAN TREES AND WIRES DOWN
0640 PM MILFORD PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN
0640 PM DINGMANS FERRY PA WIND DAMAGE
06/30/98 PIKE TREES DOWN IN DELAWARE
TOWNSHIP
0645 PM MATAMORAS PA WIND DAMAGE
06/30/98 PIKE TREES AND WIRES DOWN.Nearby
Flash Flood Warnings in New York, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.